Characterizations of discrete weibull distributions. Hamedani, G., G. & Butt, N., S. Pakistan Journal of Statistics and Operation Research, 16(3):599-607, University of the Punjab, 2020.
Characterizations of discrete weibull distributions [link]Website  doi  abstract   bibtex   
Seven versions of the discrete Weibull distribution are characterized via conditional expectation of function of the random variable as well as based on the hazard or reverse hazard function.
@article{
 title = {Characterizations of discrete weibull distributions},
 type = {article},
 year = {2020},
 keywords = {Characterizations,Discrete Modified Weibull distribution,Discrete Reduced Modified Weibull distribution,Discrete Weibull distribution},
 pages = {599-607},
 volume = {16},
 websites = {http://dx.doi.org/10.18187/pjsor.v16i3.3464},
 publisher = {University of the Punjab},
 id = {3d53d189-8437-3b1d-b8a0-2248315dd104},
 created = {2020-09-18T14:18:42.107Z},
 file_attached = {true},
 profile_id = {49efd9d1-b84a-3562-b8db-36e64ac7ba81},
 last_modified = {2021-08-31T15:31:19.486Z},
 read = {false},
 starred = {false},
 authored = {true},
 confirmed = {true},
 hidden = {false},
 citation_key = {Hamedani2020},
 source_type = {article},
 folder_uuids = {4cfcf1ef-e8a1-481b-9768-92f271f79e14},
 private_publication = {false},
 abstract = {Seven versions of the discrete Weibull distribution are characterized via conditional expectation of function of the random variable as well as based on the hazard or reverse hazard function.},
 bibtype = {article},
 author = {Hamedani, G. G. and Butt, Nadeem Shafique},
 doi = {10.18187/pjsor.v16i3.3464},
 journal = {Pakistan Journal of Statistics and Operation Research},
 number = {3}
}

Downloads: 0